# SDR WRNA200200003

- Difficulty date: August 7, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 41,528 hours, 23,770 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

IN CLIMBOUT, CLEAN CONFIGURATION ABOVE 250 KTS VIOLENT SHUDDER WITH STALL WARNING AND STICK SHAKER.  A/C WT 335 ALT FL 200, ENGINE PARAMETERS AND FLT CONTROL INDICATION NORMAL.  SYS PARAMETERS NORMAL.  AIRCRAFT RETURNED TO AIRPORT.  PERFORM OP'S CK OF AOA SENSOR'S, NO FAULT FOUND.  INSP AOA SENSORS, NO FAULT FOUND.  RAN ENGINES AT PART PWR, NO VIBRATIONS NOTED.  INSP ENGINE FAN BLADES, NO FAULT FOUND.  CHECKED FLAP, SLAT AND FLT CONTROL MOVEMENT AND INSP FLAP, SLATS, AND FLT CONTROLS, NO DEFECTS NOTED ALL IAW 27-10-00, 27-20-00 AND 27-50-00.  AIRCRAFT RETURNED TO SERVICE.  TEST FLT PERFORMED AND OPERATED SATISFACTORY.
